# SDR IPXA2020012765394

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shackle
- Part number: A5461004200200
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  NR 2 PYLON OTBD ENGINE SHACKLE HAD CORROSION AROUND THE LUG HOLES.  REPLACED THE SHACKLE WITH NEW PART IAW IPC 54-51-71-01 ITEM 630B INSTALLATION C/W ON TC#545014-01-1-481 PER SRM 51-72-10
